Search


 
Issue Title
 
Vol 48, No 1 (September 2016) Nonlinear, nonhomogeneous parametric Neumann problems Abstract  PREVIEW  FULL TEXT
Sergiu Aizicovici, Nikolaos S. Papageorgiou, Vasile Staicu
 
Vol 47, No 1 (March 2016) Positive solutions of a diffusive predator-prey mutualist model with cross-diffusion Abstract  PREVIEW  FULL TEXT
Jun Zhou
 
Vol 53, No 1 (March 2019) Equivalence between uniform $L^{2^\star}(\Omega)$ a-priori bounds and uniform $L^{\infty}(\Omega)$ a-priori bounds for subcritical elliptic equations Abstract  PREVIEW  FULL TEXT
Alfonso Castro, Nsoki Mavinga, Rosa Pardo
 
Vol 48, No 1 (September 2016) Bifurcation and multiplicity results for classes of $p,q$-Laplacian systems Abstract  PREVIEW  FULL TEXT
Ratnasingham Shivaji, Byungjae Son
 
Vol 48, No 1 (September 2016) Eigenvalues, global bifurcation and positive solutions for a class of nonlocal elliptic equations Abstract  PREVIEW  FULL TEXT
Guowei Dai
 
Vol 45, No 2 (June 2015) A fourth-order equation with critical growth: the effect of the domain topology Abstract  Full Text
Jessyca Lange Fereira Melo, Ederson Moreira dos Santos
 
Vol 35, No 1 (March 2010) Twin positive solutions for singular nonlinear elliptic equations Abstract  FULL TEXT
Jianqing Chen, Nikolaos S. Papageorgiou, Eugénio M. Rocha
 
Vol 39, No 2 (June 2012) Periodic solutions to singular second order differential equations: the repulsive case Abstract  FULL TEXT
Robert Hakl, Pedro J. Torres, Manuel Zamora
 
Vol 51, No 2 (June 2018) A version of Krasnosel'skiĭ's compression-expansion fixed point theorem in cones for discontinuous operators with applications Abstract  PREVIEW  FULL TEXT
Rubén Figueroa, Rodrigo López Pouso, Jorge Rodríguez-López
 
Vol 50, No 1 (September 2017) Multiple positive solutions for a class of variational systems Abstract  PREVIEW  FULL TEXT
Alfonso Castro, David G. Costa, Ratnasingham Shivaji
 
Vol 49, No 2 (June 2017) Multiple positive solutions for a fractional elliptic systems involving sign-changing weight Abstract  PREVIEW  FULL TEXT
Haining Fan
 
Vol 46, No 1 (September 2015) Positive solutions of one-dimensional $p$-Laplacian equations and applications to population models of one species Abstract  Full Text
Kunquan Lan, Xiaojing Yang, Guangchong Yang
 
Vol 46, No 1 (September 2015) Positive solutions for nonlinear nonhomogeneous parametric equations Abstract  Full Text
Nikolaos S. Papageorgiou, George Smyrlis
 
Vol 14, No 1 (September 1999) Existence and multiplicity of positive solutions for boundary value problems of 2d order ODE Abstract  FULL TEXT
Patrick Habets, Marcellino Gaudenzi
 
Vol 39, No 2 (June 2012) Multiplicity of nonradial solutions for a class of quasilinear equations on annulus with exponential critical growth Abstract  FULL TEXT
Claudianor O. Alves, Luciana R. de Freitas
 
Vol 36, No 2 (December 2010) Eigenvalue criteria for existence of positive solutions of second-order, multi-point, $p$-Laplacian boundary value problems Abstract  FULL TEXT
Bryan P. Rynne
 
Vol 42, No 2 (December 2013) Two positive solutions for one-dimensional $p$-Laplacian with a singular weight Abstract  FULL TEXT
Ryuji Kajikiya, Yong-Hoon Lee, Inbo Sim
 
Vol 37, No 2 (June 2011) Eight positive periodic solutions to three species non-autonomous Lotka-Volterra cooperative systems with harvesting terms Abstract  FULL TEXT
Yongkun Li, Kaihong Zhao
 
Online First Articles Solutions for quasilinear elliptic systems with vanishing potentials Abstract  PREVIEW  FULL TEXT
Billel Gheraibia
 
Vol 37, No 1 (March 2011) Existence of positive solutions for a semilinear elliptic system Abstract  FULL TEXT
Zhitao Zhang, Xiyou Cheng
 
Vol 23, No 1 (March 2004) Compact components of positive solutions for superlinear indefinite elliptic problems of mixed type Abstract  FULL TEXT
Santiago Cano-Casanova
 
Vol 43, No 1 (March 2014) Radial symmetry of $n$-mode positive solutions for semilinear elliptic equations in a disc and its application to the Hénon equation Abstract  FULL TEXT
Naoki Shioji, Kohtaro Watanabe
 
Vol 5, No 1 (March 1995) On positive solutions of some singularly perturbed problems where the nonlinearity changes sign Abstract  FULL TEXT
E. Norman Dancer
 
Vol 43, No 1 (March 2014) Existence of periodic traveling-wave solutions for a nonlinear Schrödinger system: A topological approach Abstract  FULL TEXT
Nghiem V. Nguyen
 
Vol 8, No 2 (December 1996) Positive entire solutions of quasilinear elliptic problems via nonsmooth critical point theory Abstract  FULL TEXT
Monica Conti, Filippo Gazzola
 
Vol 8, No 2 (December 1996) Positive solutions of elliptic equations with discontinuous nonlinearities Abstract  FULL TEXT
Gabriele Bonanno, Salvatore A. Marano
 
Vol 15, No 2 (June 2000) Positive solutions of a Hammerstein integral equation with a singular nonlinear term Abstract  FULL TEXT
Mario Michele Coclite
 
Vol 28, No 1 (September 2006) Double positive solutions for second order nonlocal functional and ordinary boundary value problems Abstract  FULL TEXT
Panagiotis Ch. Tsamatos
 
Vol 10, No 1 (September 1997) On the attraction and stability of sets with respect to solutions of ordinary differential equations Abstract  FULL TEXT
Boris S. Klebanov
 
Vol 17, No 1 (March 2001) On the existence of positive entire solutions of nonlinear elliptic equations Abstract  FULL TEXT
Marco Squassina
 
Vol 10, No 1 (September 1997) Multiple positive solutions for some nonlinear elliptic systems Abstract  FULL TEXT
Kazunaga Tanaka
 
Vol 18, No 1 (September 2001) Structure of large positive solutions of some semilinear elliptic problems where the nonlinearity changes sign Abstract  FULL TEXT
Zongming Guo
 
Vol 27, No 1 (March 2006) Positive solutions for a nonconvex elliptic Dirichlet problem with superlinear response Abstract  FULL TEXT
Andrzej Nowakowski, Aleksandra Orpel
 
Vol 10, No 2 (December 1997) On the existence of positive solutions of higher order difference equations Abstract  FULL TEXT
P. J. Y. Wong, Ravi P. Agarwal
 
Vol 19, No 1 (March 2002) Existence of multiple positive solutions for a nonlocal boundary value problem Abstract  FULL TEXT
George L. Karakostas, Panagiotis Ch. Tsamatos
 
Vol 12, No 1 (September 1998) Positive solutions of quasilinear elliptic equations Abstract  FULL TEXT
Yisheng Huang
 
Vol 2, No 1 (September 1993) Connectedness of the branch of positive solutions of some weakly nonlinear elliptic equations Abstract  FULL TEXT
E. Norman Dancer
 
Vol 12, No 1 (September 1998) Symmetry of positive solutions of some nonlinear equations Abstract  FULL TEXT
Massimo Grossi, S. Kesavan, Filomena Pacella, M. Ramaswamy
 
Vol 26, No 2 (December 2005) Limiting cases of asymptotically positive linear conditions and solvability of Sturm-Liouville boundary-value problems of Duffing equations Abstract  FULL TEXT
Huang Qi, Dong Yujun
 
Vol 6, No 2 (December 1995) On a quasilinear problem at strong resonance Abstract  FULL TEXT
Antonio Ambrosetti, David Arcoya
 
Vol 32, No 1 (September 2008) On singular nonpositone semilinear elliptic problems Abstract  FULL TEXT
Dinh Dang Hai
 
Vol 6, No 2 (December 1995) Positive solutions of nonlinear elliptic problems approximating degenerate equations Abstract  FULL TEXT
Monica Musso, Donato Passaseo
 
Vol 34, No 2 (December 2009) Global structure of positive solutions for superlinear second order $m$-point boundary value problems Abstract  FULL TEXT
Ruyun Ma, Yulian An
 
1 - 43 of 43 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"



Partnerzy platformy czasopism